# SDR SWIA200923033

- Difficulty date: October 31, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 11,790 hours, 7,401 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Dirty
- Location: Interphone
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY CALL BUTTON INOP.  (FLT 6447)CLEANED INTERPHONE HARNESS CONNECTOR.
